# SDR CALA2022111103105

- Difficulty date: November 9, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N75853
- Make and model: Boeing 757324
- Aircraft serial: 32812
- Aircraft time: 60,967 hours, 19,947 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110832
- Condition: Corroded
- Location: Bs 1450 S30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER EDGES CORRODED UNDER THE SPLICE AND EXFOLIATION BETWEEN STRINGER AND SKIN. THIS CORROSION IS AT SAME LOCATION AS BUBBLE IN SKIN STA. 1450 STR 30.  REMOVED DAMAGE AT STR 30 FROM STA 1448 TO STA 1451 IAW SRM 51-10-02-06-0, FABRICATED REPAIR FILLER AND REPAIR SPLICE CHANNEL AND REPAIRED IAW EC/RA 5360-01673.
